The Michigan Mathematical Journal

Norms of powers of absolutely convergent Fourier series.

G. W. Hedstrom

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 4 (1966), 393-416.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999598

Digital Object Identifier
doi:10.1307/mmj/1028999598

Mathematical Reviews number (MathSciNet)
MR0203340

Zentralblatt MATH identifier
0148.04401

Subjects
Primary: 42.11

Citation

Hedstrom, G. W. Norms of powers of absolutely convergent Fourier series. Michigan Math. J. 13 (1966), no. 4, 393--416. doi:10.1307/mmj/1028999598. https://projecteuclid.org/euclid.mmj/1028999598


Export citation